# SDR DALA2016060704395

- Difficulty date: June 6, 2016
- Submitted: June 7, 2016
- Operation: Air carrier
- Aircraft: N961AT
- Make and model: Boeing 717-200
- Aircraft serial: 55023
- Aircraft time: 43,137 hours, 29,713 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Cracked
- Location: Bs 218-237
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED RT CUSP WEB AT X -44 TO X -54 BETWEEN BS 218 AND 237 AT CABIN FLOOR STRUCTURE.  REPAIR ON CUSP WEB IAW SRM 53-00-55, FIG 219, REP 4.
